# SDR AALA201801299007

- Difficulty date: January 28, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A321-231
- Aircraft serial: 5763
- Aircraft time: 14,986 hours, 6,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANCE FOUND THE EXIT LIGHT LENS ON THE FLOOR NEAR THE L4 DOOR.  THE LENS WAS SECURED.
